# SDR IPXA10563183

- Difficulty date: October 4, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N539191
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BULK CARGO BAY RT FLOOR TO SIDEWALL SUPPORT IS CORRODED AT BS 1440-1530, STR 27R.  R & R IAW SRM 53-00-53-1A1 AND DWG 146N5391-91.
